MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).E1: reporter phone number: analysis was performed by philips field service engineer (fse) onsite which included a visual inspection of the unit.The fse checked the device and found that faulty leads were causing the asystole alarm.The fse replaced the leads and cleaned all connections on the device.The unit was tested and it was returned to working specification.Multiple attempts were made to find out if the leads were a philips accessory; however, this information could not be obtained.Based on the information available in the case, the cause of the reported problem was confirmed to be the faulty leads.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
The customer reported that the ecg keeps showing asystole but it's not correct.The customer changed the device, and it was not showing on the other one.Loc: pod e, room 6.812 a.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Additional information was received indicating measurements were accurate and the unit alarmed due to the faulty lead set triggering the asystole alarm.As per the definition of non-reportable, the inability to analyze the ecg and provide numerics is associated with technical inop alarms "cannot analyze" and "?" to alert the user to the issue.Analysis was performed by philips field service engineer (fse) onsite which included a visual inspection of the unit.The fse checked the device and found that faulty leads were causing the asystole alarm.The fse replaced the leads and cleaned all connections on the device.The unit was tested and it was returned to working specification.Multiple attempts were made to find out if the leads were a philips accessory; however, this information could not be obtained.It was confirmed the measurements were accurate.Based on the information available in the case, the cause of the reported problem was confirmed to be the faulty leads.The alleged malfunction was confirmed.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25171136
Report Number1218950-2026-100315
Device Sequence Number21379984
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown